Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 407–415 (Mi mz1514)  

This article is cited in 4 scientific papers (total in 4 papers)

Rings over which each module possesses a maximal submodule

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Abstract: Right Bass rings are investigated, that is, rings over which any nonzero right module has a maximal submodule. In particular, it is proved that if any prime quotient ring of a ring $A$ is algebraic over its center, then $A$ is a right perfect ring $\iff$ $A$ is a right Bass ring that contains no infinite set of orthogonal idempotents.

DOI: https://doi.org/10.4213/mzm1514

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 333–339

Bibliographic databases:

UDC: 512.55
Received: 05.09.1995

Citation: A. A. Tuganbaev, “Rings over which each module possesses a maximal submodule”, Mat. Zametki, 61:3 (1997), 407–415; Math. Notes, 61:3 (1997), 333–339

Citation in format AMSBIB
\Bibitem{Tug97}
\by A.~A.~Tuganbaev
\paper Rings over which each module possesses a~maximal submodule
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 407--415
\mathnet{http://mi.mathnet.ru/mz1514}
\crossref{https://doi.org/10.4213/mzm1514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619767}
\zmath{https://zbmath.org/?q=an:0919.16004}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 333--339
\crossref{https://doi.org/10.1007/BF02355415}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1514
  • https://doi.org/10.4213/mzm1514
  • http://mi.mathnet.ru/eng/mz/v61/i3/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Xue, WM, “Two questions on rings whose modules have maximal submodules”, Communications in Algebra, 28:5 (2000), 2633  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Artemovych, OD, “Rigid right bass rings”, Algebra Colloquium, 11:4 (2004), 527  mathscinet  zmath  isi
    3. A. A. Tuganbaev, “Modules with Nakayama's property”, J. Math. Sci., 193:4 (2013), 601–605  mathnet  crossref
    4. Alhilali H. Ibrahim Ya. Puninski G. Yousif M., “When R Is a Testing Module For Projectivity?”, J. Algebra, 484 (2017), 198–206  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:589
    Full text:111
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021